Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Was I having a heart attack ?

Acouple days ago I was sitting at a friends house and was sitting at his kitchen table. At first I could feel my heart beat begin to rise but I didn t think anything of it. I thought that it was like that from the euphoria I was experiencing acouple minutes before. Anyways, my heart started to be faster and faster. It was almost as if it went from a rate of 90 BPM to about 200 BPM in a matter of 2 seconds. At the moment I started freaking out cause I didn t know what was going on (now keep in mind that I am sitting at my friends kitchen table still.) Then shortly after (about 2 minutes had passed and it was still beating fast) I started to lose my breathe and I could barely breathe. My vision started to get somewhat blurred/ started to go black and I began to get lightheaded like I was going to pass out. Luckily, It only lasted acouple minutes and I didn t pass out, but it sure scared me. I asked one of my friends for help but they didn t do anything, they just watched. Hospital? But see the thing is shortly after my arms and hands felt like they went to sleep. They were tingly like they had just gotten woke up from when your arm or some part of your body goes to sleep. It felt like there were pins and needles running through my arms and hands. Also, I was laughing and having fun acouple minutes prior to the events. Thats why I dont think it could be a panic attack. Wouldn t you have to be scared or panicing in some sort of way for that to happen?
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Dump those friends who just stood and watched. You sure they didn't mix anything in your drink or food ? Do you share any financial set up with them ? I'm asking this since they just watched and didn't come forward to help you. Maybe I'm reading too many murder mysteries. Go see a doctor. It's your health and your life. Look after it.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

This is the 3rd morning that I have woken with chest pains and a back ache. I am morbidly obese. My age is 26 and weight is 250. I am female.

doctor1 MD

Just got a leaflet through the door telling all the symtoms of a heart attack , it says don t mess about waiting just call the emergency services. Now, I have those symtoms everyday, I also have high b.p. (last checked 120/170 only last week). Am I having heart attacks? Sorry, numbers wrong way round. Feel it like most days but thougt a heart attack was going to be of hollywood proportions, this leaflet describes what I feel.

doctor1 MD

I am a 33 yr old female and I swear I have heart issues. I have had so many test done for my heart and everything has come back 100% normal. i have had countless number of EKG s I have a 48 heart montior I had a echo of my heart. my bp is a little high (bottom number in the low 80 s) my cholesterol total is 166. I do suffer from panic/anxiety and my Dr (bless his heart he is awesome) says all the things I feel is related to my panic not heart. Is there really anything else they could do to test my heart or did I pretty get everything? My doc said he wouldn t send me for a cardic cath cuz everything else was fine. Yes I do take meds to my panic attacks.

Recent questions on  Sleep disorder

doctor1 MD

Yes I have been taking Viibryd for one week. Ivejust finished my 10 mg side. I ve have a few side effect such as vision problem and a little tiredness and sleepiness. Do you think that will change the longer I m on it? My main question is could I increase bruising

doctor1 MD

Since March I have had level II pitting edema in my legs and feet (about 8-15 of fluid) twice. My cardiologist refers to this as right-sided heart failure. My liver and kidneys are fine, EKG and echo normal and no blood clots. I had a right heart catheter that revealed a pulmonary wedge pressure of 20. They did not check the left side of my heart. I was prescribed Lasix and told take it from time to time as needed, and Spiranolactone to take indefinetly. I have mild obstructive sleep apnea and was told this may be causing the elevated right-sided pressure which eventually leads to the edema. I wear a CPAP every night. I feel very tired at points in the day to where I cannot hold my eyes open, and I am also extremely bloated in my stomach. I feel pressure near my sternum. A tight band sensation wraps from my back around to chest at the sternum level, which makes wearing a bra complete torture. The last thing is that most mornings upon waking I will gag until I vomit. Please help me I am desperate for answers and have been to ten doctors. Stacie

doctor1 MD

I suffered a compound fractured patella requiring surgery/wiring 8 weeks ago. Since then I have struggled to get back into any sort of normal sleeping pattern resulting in about 4-6 interrupted hours of sleep at different times over the course of the day. I have been taking 10mg diazepam that has helped with anxiety but not sleeping

doctor1 MD

about two weeks ago, i started waking up every night, not sure what causes me to wake. but, while i am laying there, my heart stops beating for a second and then restarts as normal. it will happen about three or four more times and then i eventually fall back to sleep. and then two nights ago, every time i go to lay down i get a horrible headache, when i stand up, it goes away. so, i was just wondering if i should be worried?

doctor1 MD

SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...

doctor1 MD

Hi. I have a 27 year old son, who appears healthy...very strong, good nutrition etc, drinks occasionally....he has episodes that are increasing in frequency now, where he feels tingly and foggy, then becomes really disoriented, angry, confused and...

doctor1 MD

A few years ago I began falling asleep at inappropriate times. I was so sleepy that I had to quit my teaching job because I would fall asleep in the middle of teaching a lesson, reading a story, grading papers, in the middle of lunch, etc. I...